Approximating $k$-hop minimum-spanning trees - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Operations Research Letters Year : 2005

Approximating $k$-hop minimum-spanning trees


Given a complete graph on~$n$ nodes with metric edge costs, the minimum-cost k-hop spanning tree ($k$HMST) problem asks for a spanning tree of minimum total cost such that the longest root-leaf-path in the tree has at most $k$ edges. We present an algorithm that computes such a tree of total expected cost $O(log n)$ times that of a minimum-cost $k$-hop spanning-tree.

Dates and versions

inria-00001242 , version 1 (11-04-2006)



Ernst Althaus, Stefan Funke, Sariel Har-Peled, Jochen Könemann, Edgar Ramos, et al.. Approximating $k$-hop minimum-spanning trees. Operations Research Letters, 2005, 33 (2), pp.115-120. ⟨10.1016/j.orl.2004.05.005⟩. ⟨inria-00001242⟩
64 View
0 Download



Gmail Facebook Twitter LinkedIn More